An American Addiction Centers Resource

New to the DrugAbuse.com Forums?Join or

Suboxone withdrawal

Discussion in 'Withdrawal Symptoms' started by Catherine93, Jan 7, 2018.

  1. Catherine93

    Catherine93 Member

    I have been off Suboxone for 380 days and I still have excessive sweating underarms and strange feelings. I am still struggling and Idk of this is anxiety or something if off in my body? I excercise, drink water, everything I can do to help myself but I don't know what is going on. Anyone have any similar experiences?
  2. deanokat

    deanokat DrugAbuse.com Community Organizer Community Listener

    @Catherine93... I suggest you talk to a doctor about the issues you're having. It could be related to the Suboxone, but it could be something else entirely. Best to get a professional opinion, I think.
  3. Catherine93

    Catherine93 Member

    Thank you .. seems like there are not a lot of dr's out there that can give me any answers/:
  4. deanokat

    deanokat DrugAbuse.com Community Organizer Community Listener

    @Catherine93... You may want to find an addiction specialist and talk to them. They are doctors that are trained thoroughly in all aspects of addiction, so they know way more than "normal" doctors do. An addiction specialist may have more insight into the long-term effects of Suboxone. If you're in the U.S., you can find an addiction specialist by doing a search by state or zip code on the American Society of Addiction Medicine's website:

    https://asam.ps.membersuite.com/directory/SearchDirectory_Criteria.aspx

    I hope this helps.
  5. Catherine93

    Catherine93 Member

    Thank you so very much.. I will def look into this:)
  6. Dominica

    Dominica Author, Writer, Recovery Advocate Community Listener

    @Catherine93 hey there! just reading this and wondering how you're doing....
  7. Catherine93

    Catherine93 Member

    Hi:) I am still feeling the same and I am not getting very far with Dr. I keep really getting the same answer that it's all different depending on how long I was on it...I keep hearing anxiety but I know how anxiety feels and there are other oysichal issues going on.. I am seeing an endocrinologist bc I'm def having some hormonal issues since the detox.. maybe get some answers there???
  8. Catherine93

    Catherine93 Member

    Are
    u familiar with this drug?
  9. Dominica

    Dominica Author, Writer, Recovery Advocate Community Listener

    @Catherine93 not too familiar... but glad you are continuing to dig to get to the bottom of it. hormonal issues can get the body out of whack for sure.... my hope is that you get to the bottom of it and experience an optimal healed state...mind and body :)
  10. Catherine93

    Catherine93 Member

    Thank you very much.. I appreciate you reaching out and will keep posting:)❤️
  11. Dominica

    Dominica Author, Writer, Recovery Advocate Community Listener